Picone Type Formula for Non-Selfadjoint Impulsive Differential Equations With Discontinuous Solutions
No Thumbnail Available
Date
2010
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Univ Szeged, Bolyai institute
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
A Picone type formula for second order linear non-selfadjoint impulsive differential equations with discontinuous solutions having fixed moments of impulse actions is derived. Applying the formula, Leighton and Sturm-Picone type comparison theorems as well as several oscillation criteria for impulsive differential equations are obtained.
Description
Zafer, Agacik/0000-0001-8446-1223
ORCID
Keywords
Picone type formula, Sturm-Picone comparison, Leighton comparison, Oscillation, Second order, Non-selfadjoint, Impulse
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Q3
Source
Volume
Issue
35
Start Page
1
End Page
12